On the unimodality of independence polynomial of certain classes of graphs
Publish place: Transactions on Combinatorics، Vol: 2، Issue: 3
Publish Year: 1392
Type: Journal paper
Language: English
View: 149
This Paper With 9 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_COMB-2-3_004
Index date: 20 November 2021
On the unimodality of independence polynomial of certain classes of graphs abstract
The independence polynomial of a graph G is the polynomial \sum i_kx^k, where i_k denote the number of independent sets of cardinality k in G. In this paper we study unimodality problem for the independence polynomial of certain classes of graphs.
On the unimodality of independence polynomial of certain classes of graphs Keywords:
On the unimodality of independence polynomial of certain classes of graphs authors
Saeid Alikhani
Yazd University
Fatemeh Jafari
Yazd university
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :